# SDR ASAA2015122314462

- Difficulty date: December 23, 2015
- Submitted: December 29, 2015
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 10,965 hours, 3,539 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC PERFORMANCE DATA INVALID NEEDS REBOOT MOST LIKELY FMC DISAGREE. ACFT GROUNDED. QRH REF ACCOMPLISHED, OPS RESTORED.
